Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Panic problem,can't sleep in night

doc i hv a panic problm nd thtsy i cnt sleep properly evrynight i m taking zapiz1 mg nd i hv a baby who s 6 months nw , bt whn i ws pregnnt i hv takn pills so plz tell me its any side efect fr my baby
Asked On : Tue, 14 Feb 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
It is advisable not to take any drugs during pregnancy unless very much needed.
As you have already taken itg during pregnancy, only thing that can be avoided now is further exposure of baby to drug as you must be breast feeding. As baby is already 6 months old she can weaned off from breast milk and started on regular diet and cows milk. If its possible to stop your drug than that would be best option.
Take Care
happy Motherhood
Answered: Tue, 14 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor